diabetes-icon
Having problem of piles
I am a diabetic and from last 6 months I am facing problem of piles. I think the medicine I took it harmed me alot. I was taking Lipikind F at night Cetapin XR1000mg twice Lipaglyn 10 at night Oxra 10 mg twice Telma 20 mg at night Ganaton total capsule 1 at empty stomach Duphlac syp 30 ml at night Hetrazan 100mg three times a day Bandy plus on alternate day. Please suggest me what to do.
70 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

The above medication doesn’t cause piles. Consult General Surgeon for proper management of piles
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.